# SDR ASAA2022112040877

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,811 hours, 17,323 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH CA FD AS MASTER, NO MODES WOULD ENGAGE. WITH F/O FD AS MASTER, NO LNAV/VNAV MODES WOULD ENGAGE, BUT OTHER MODES ENGAGE OKAY. AIRSPEED WINDOW WOULD NOT CHANGE, WHEN SPINNING SPEED KNOB, WITH FDS OFF AND WITH CA FD ON AS MASTER. SPEED KNOB WOULD CHANGE SPEED WINDOW AIRSPEED WITH THE F/O FD ON AS MASTER. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 AMM 22-11-00-740-806. TEST PASSED NO FAULTS FOUND. A/C OK FOR SERVICE.
